Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rattina89

Member
  • Total Reviews

    0
  • Content Count

    99
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About Rattina89

  • Rank
    Junior Member
  • Birthday 11/24/1989

Profile Information

  • Gender
    Female
  • Location
    Southern CA
  1. I really hope it's just the buildup of stress that's occurring. A LOT of stressful things have been happening to me recently that I can't get my mind off.
  2. So just recently I've noticed that I'm having trouble concentrating. At first I thought it was due to stress, but now I'm wondering if it's the Accutane I cannot concentrate on my schoolwork and this is worrying because I attend a competitive university. When I read things it's like my comprehension has been severely hampered. On tests I "blank out" when I never have before. I guess I should tell my derm, but I'm afraid of stopping Accutane. It has been clearing me up like nothing else, but
  3. Hey Warrior, Was it your derm that suggested you should end the course early? Or did you ask him/her for it? I am hoping to be on this drug for the least amount of time possible.
  4. Hm yeah. So I decided against it. I guess I shouldn't put anything with the word "acid" in it while I'm on the 'tane Thanks. :closed:
  5. Beans from a can always give me gas If you're making the beans yourself though, make sure you soak them overnight before cooking them. Even a few hours might work. I don't know what it does (breaks down enzymes or something like that), but it really does work. Soaking beans = no gas.
  6. Yeah. I have actually tended to avoid little kids ever since my little cousin told me that. "you have really ugly marks all over your face." I didn't get mad though because it was true Little kids can be brutally honest
  7. I started experiencing photosensitivity in the first month. Dry skin didn't happen to me until about the end of the 2nd month. Good luck
  8. Lysyl is awesome. It's super hydrating, tastes yummy, and doesn't break me out along the mouth
  9. That's fantastic! Have you had any side effects? I'm so excited to start! I experienced a little bit of eye dryness in the first month. For some reason that seems to have gone away though. My eyes are a little more sensitive to light. Sometimes it hurts a little when I first go outside. And dry skin of course. Buy lots of lotion and good quality chapstick. So to sum it all up all my side effects have been sensitive eyes and dry skin. I hope it stays that way
  10. Get a spray tan if you absolutely have to. But be careful 'cuz you don't want to come out orange!
  11. Since you weigh about 83kg your dosage was right just to let you know.
  12. I don't know why your derm put you on Accutane in the first place. First, you're only 16 so there's a good chance you'll grow out out of it. Second, you said yourself that it's mild acne... so wtf??? By the way, how much do you weigh? I am wondering if he gave you the wrong dosage.
  13. At first it smells kinda good to me. But as the day goes on I get tired of that smell really quick.
  14. I'm in my 3rd month and I don't *think* my hair has been thinning. I think my hair still feels and looks the same. But I do find tons of hair all over the floor every day and it gets me a little worried to be honest. Both me and my roommate have long black hair so I don't know whose hair that is. I've always been a shedder, but hopefully Accutane isn't making me shed more than usual. Only time will tell I guess...
×